| Model Number |
EPIQ 7 DIAGNOSTIC ULTRASOUND SYSTEM |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that the swivel mechanism of the epiq 7c ultrasound system¿s control panel will not lock into position while transporting the unit within the user facility.No patient or user was harmed because of the issue.A philips service engineer found that the solenoid mounting plate screws were loosened.The philips service engineer tightened the screws on the solenoid mounting plate to resolve the customer¿s immediate issue.No further issues were reported.Philips has started an investigation, and upon completion, a follow-up report will be submitted.
Additional Manufacturer Narrative
A thorough investigation was performed to determine the cause of the reported problem.It was determined the transducer cables were wrapped behind the control panel articulation arm causing the cable to slide under the solenoid pins and preventing the locking solenoid from fully engaging.There was no indication of either non-conforming material and no indication of design anomaly requiring further action.